Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Paracetamol 6 to 12 years old Orange 100ml

Paracetamol 6 to 12 years old Orange 100ml
186.50
QUANTITY
Add to Bag
Product code
50037125
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

CALPOL Paracetamol 6 to 12 years old Orange 100ml

Calpol Six Plus Orange Flavour contains paracetamol to reduce fever and relieve pain in various conditions, including colds, the flu, headaches, toothaches, earaches, post-immunization fever, and sore throats, and other aches and pains. It is suitable for adults and children 6 years of age and older.

Benefits:
Relief of mild to moderate fever and pain.
Works to get on fever within 15 minutes.
Gentle on children's tummies.

Place of Origin

Indonesia

Product Usage

Directions for use:
- Shake well before use.
- Read table for dosage.
- To be taken orally every 4-6 hours
- Do not take more than 4 doses in any 24 hour period
- Should not be used with other paracetamol-containing products
- Maximum duration of continued use without medical advice: 3 days

Ingredients

Formulation:, Each 5 mL of Orange-flavored alcohol free suspension contains 250 mg Paracetamol.

Warnings

Warnings:
Warnings:
- If you have difficulties or do not understand the instructions ask your doctor or pharmacist.
- Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
- If symptoms persist seek medical advice.
- Keep all medicines out of sight and reach of children
- Store at temperatures not exceeding 30øC
- Keep out of direct light exposure

Width

4 6cm

Height

11 2cm

Depth

4 6cm

HIDE